# SDR SWAA2024011629532

- Difficulty date: December 8, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 64,648 hours, 38,599 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY MOP SILL ATTACH ANGLE BS 319; 338-339 LBL 59 WL 209.<[01] VERIFIED APPLICABILITY OF SRM 53-10-15-1A-1 ALLOWABLE DAMAGE 1;[02] BLENDED AND REMOVED CORROSION AT FWD ENTRY MOP SILL ATTACH ANGLE BS 319 AND BS 338-339 LBL 59 WL 208 IAW SRM 53-10-15-1A-1 FIG 108 (A);[03] REJECTION: CORROSION STILL EXISTS AT FWD ENTRY MOP SILL ATTACH ANGLE BS 319 AND BS 338-339 LBL 59 WL 208. MARKED;[04] THE CORROSION ON FWD ENTRY MOP SILL ATTACH ANGLE BS 319; 338-339 LBL 59 WL 209 WILL BE ACCOMPLISHED ON FAULT [TTG8Q00Q7MSQ];[05] VERIFIED CORRECTIVE ACTION STEP 4. VERIFIED MEASUREMENTS TABLE AND TASK CARD COMPLETE.
